# SDR UALA2013071104849

- Difficulty date: July 10, 2013
- Submitted: September 11, 2013
- Operation: Air carrier
- Aircraft: N548UA
- Make and model: Boeing 757222
- Aircraft serial: 25396
- Aircraft time: 81,277 hours, 23,424 cycles
- Engine: Pwa PW2040
- System (JASC): 4950 · APU Bleed Air System
- Part: Pneumatic System
- Condition: Malfunctioned
- Location: Apu
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

APU SHUTOFF VALVE SHOWS OPEN BUT VERY LITTLE INCREASE IN DUCT PRESSURE.  REPLACED PNEUMATIC CLUSTER.
